A Frobenius Solution to the Scaled Boundary Finite Element Equations in Frequency Domain for Bounded Media (I): Derivation and Validation

Zhenjun Yang, Andrew Deeks, Hong Hao

Research output: Chapter in Book/Conference paperConference paper

1 Citation (Scopus)
Original languageEnglish
Title of host publicationEmerging Trends: Keynote Lectures and Symposia
EditorsW. Kanok-Nukulchai, S. Munasinghe, N. Anwar
Place of PublicationThailand
PublisherAsian Institute of Technology
Pages395-400
Volume1
EditionBangkok, Thailand
ISBN (Print)9748257223
Publication statusPublished - 2006
EventA Frobenius Solution to the Scaled Boundary Finite Element Equations in Frequency Domain for Bounded Media (I): Derivation and Validation - Bangkok, Thailand
Duration: 1 Jan 2006 → …

Conference

ConferenceA Frobenius Solution to the Scaled Boundary Finite Element Equations in Frequency Domain for Bounded Media (I): Derivation and Validation
Period1/01/06 → …

Cite this

Yang, Z., Deeks, A., & Hao, H. (2006). A Frobenius Solution to the Scaled Boundary Finite Element Equations in Frequency Domain for Bounded Media (I): Derivation and Validation. In W. Kanok-Nukulchai, S. Munasinghe, & N. Anwar (Eds.), Emerging Trends: Keynote Lectures and Symposia (Bangkok, Thailand ed., Vol. 1, pp. 395-400). Thailand: Asian Institute of Technology.